MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.2MM TROCAR FOR RECON LOCKING; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.2MM TROCAR FOR RECON LOCKING; MISC ORTHO SURGICAL INSTR
Model Number 03.010.077
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: synthes employee.Investigation summary: investigation flow: damage.Visual inspection: the 3.2mm trocar for recon locking (p/n 03.010.077 lot 5020053) was received showing a bent shaft.No other issues were identified with the returned device.The complaint is confirmed.Device failure/defect identified? yes - the device failure/defect of a bent shaft was identified during investigation.Document/specification review: during the investigation no product design issues or discrepancies were observed that may have contributed to the complaint condition.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.Conclusion: a definitive assignable root cause for the post manufacturing damage could not be determined based on the provided information.This complaint is confirmed however no product design issues or manufacturing discrepancies that would contribute to the reported complaint condition were identified during this investigation.No new, unique or different patient harms were identified because of this evaluation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot: part # 03.010.077, synthes lot # 5020053, supplier lot # 37870, release to warehouse date: jul 08, 2005, supplier: (b)(4), no ncr's were generated during production.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an incoming routine inspection of a loaner set on an unknown date, a trocar for recon locking was noted to be bent.There was no patient involvement.This is report 1 of 1 for (b)(4).

Brand Name
3.2MM TROCAR FOR RECON LOCKING
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9412111
Report Number2939274-2019-62489
Device Sequence Number19866054
Product Code LXH
UDI-Device Identifier10886982067470
UDI-Public(01)10886982067470
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.077
Device Catalogue Number03.010.077
Device Lot Number5020053
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2019
Initial Report FDA Received Date12/04/2019
Patient Sequence Number1